標題: Applying snapback repellers in resource budget models
作者: Chang, Shu-Ming
Chen, Hsun-Hui
應用數學系
Department of Applied Mathematics
公開日期: 1-十二月-2011
摘要: In Satake's generalized resource budget model of ecology, which was modified from Isagi's resource budget model, Satake and Iwasa illustrated, by computing the positive Lyapunov exponent, that if the depletion coefficient is greater than one, then the system is chaotic. However, a positive Lyapunov exponent implies only sensitivity in Devaney's chaos. Therefore, this work presents mathematical viewpoints and numerical analysis on Satake's generalized resource budget model to rigorously prove that the generalized resource budget model is chaotic in Devaney's sense by using the snapback repeller theory and the topological entropy theory. Moreover, this work also investigates that there is a significant difference between the behaviors of positive odd depletion coefficients and positive even depletion coefficients under numerical computations. (C) 2011 American Institute of Physics. [doi:10.1063/1.3660662]
URI: http://dx.doi.org/10.1063/1.3660662
http://hdl.handle.net/11536/15371
ISSN: 1054-1500
DOI: 10.1063/1.3660662
期刊: CHAOS
Volume: 21
Issue: 4
結束頁: 
顯示於類別:期刊論文


文件中的檔案:

  1. 000298639100034.pdf